Manuel de Leon (ORCID: 0000-0002-8028-2348)
Manuel de Leon (ORCID: 0000-0002-8028-2348)
ICMAT, CSIC
Verified email at icmat.es
Title
Cited by
Cited by
Year
Methods of differential geometry in analytical mechanics
M De León, PR Rodrigues
Elsevier, 2011
5162011
Generalized Classical Mechanics and Field Theory: a geometrical approach of Lagrangian and Hamiltonian formalisms involving higher order derivatives
M De León, PR Rodrigues
Elsevier, 2011
3862011
On the geometry of multisymplectic manifolds
F Cantrijn, A Ibort, M De León
Journal of the Australian Mathematical Society 66 (3), 303-330, 1999
1931999
Lagrangian submanifolds and dynamics on Lie algebroids
M de León, JC Marrero, E Martínez
Journal of Physics A: Mathematical and General 38 (24), R241, 2005
1872005
On the geometry of non‐holonomic Lagrangian systems
M de León, DM de Diego
Journal of Mathematical Physics 37 (7), 3389-3414, 1996
1471996
Differential geometry of frame bundles
LA Cordero, CT Dodson, M De León
Springer Science & Business Media, 2012
1162012
Hamiltonian structures on multisymplectic manifolds
F Cantrijn, LA Ibort, M De Leon
Rend. Sem. Mat. Univ. Politec. Torino 54 (3), 225-236, 1996
1061996
Geometric description of vakonomic and nonholonomic dynamics. Comparison of solutions
J Cortés, M de León, DM de Diego, S Martínez
SIAM Journal on Control and Optimization 41 (5), 1389-1412, 2002
1032002
On almost-Poisson structures in nonholonomic mechanics
F Cantrijn, M de León, DM de Diego
Nonlinearity 12 (3), 721, 1999
971999
On the geometry of generalized Chaplygin systems
F Cantrijn, J Cortés, M De León, DM de Diego
arXiv preprint math/0008141, 2000
962000
Linear almost Poisson structures and Hamilton-Jacobi equation. Applications to nonholonomic mechanics
M De León, JC Marrero, DM de Diego
arXiv preprint arXiv:0801.4358, 2008
872008
Non-holonomic Lagrangian systems on Lie algebroids
J Cortés, M De León, JC Marrero, E Martínez
arXiv preprint math-ph/0512003, 2005
872005
Non-holonomic Lagrangian systems in jet manifolds
M de León, JC Marrero, DM de Diego
Journal of Physics A: Mathematical and General 30 (4), 1167, 1997
801997
Reduction of nonholonomic mechanical systems with symmetries
F Cantrijn, M De León, JC Marrero, DM De Diego
Reports on mathematical Physics 42 (1-2), 25-45, 1998
791998
Topology of cosymplectic manifolds
D Chinea, M de León, JC Marrero
Journal de mathématiques pures et appliquées 72 (6), 567-591, 1993
761993
A survey of Lagrangian mechanics and control on Lie algebroids and groupoids
J Cortés, M De Leon, JC Marrero, DM De Diego, E Martinez
International Journal of Geometric Methods in Modern Physics 3 (03), 509-558, 2006
752006
Hamiltonian systems on -cosymplectic manifolds
M de León, E Merino, JA Oubina, PR Rodrigues, MR Salgado
Journal of Mathematical Physics 39 (2), 876-893, 1998
731998
Leibniz algebroid associated with a Nambu-Poisson structure
R Ibáñez, M de León, JC Marrero, E Padrón
Journal of Physics A: Mathematical and General 32 (46), 8129, 1999
691999
On the computation of the Lichnerowicz–Jacobi cohomology
M de León, B López, JC Marrero, E Padrón
Journal of Geometry and Physics 44 (4), 507-522, 2003
662003
Dynamics of generalized Poisson and Nambu–Poisson brackets
R Ibánez, M de León, JC Marrero, DM de Diego
Journal of Mathematical Physics 38 (5), 2332-2344, 1997
661997
The system can't perform the operation now. Try again later.
Articles 1–20